# SDR DHL2004753502

- Difficulty date: January 6, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 54,738 hours, 29,157 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NOSE SECTION LWR LOBE INTERIOR PRESS WEB AT BS 294S PREVIOUS CRACK REPAIR DO NOT MEET SRM.  REMOVED PREVIOUS REPAIR AT NOSE SECTION LWR LOBE INT PRESS WEB BS 294 IAW B-727 SRM 51-30-2.  CUT OUT DAMAGED IAW B-727 SRM 51-40-2 FIG 3.  REPAIR DOUBLER AND FILLER MAT USED 7075-T6, .071, PO 9012380, DIMENIONS AREA DOUBLER 5 INCH X 4.75 INCH AND FILLER 3 INCH X 2 INCH IAW B-727 SRM 51-40-2.  ACCOMPLISHED MAT HFEC AROUND CUTOUT HICA PER PART 6, 51-00-00 FIG 6.  NO CRACKS TREATED, ALODINED, AND PRIMED IAW B-727 SRM 51-10-2, INSTALLED DOUBLER AND FILLER REPAIR IAW B-727 SRM 51-30-2.
